MAUDE Adverse Event Report: HALYARD HEALTH SCRUB PANTS/LARGE

HALYARD HEALTH SCRUB PANTS/LARGE
Model Number 991069702
Medical Device Problem Code Electromagnetic Compatibility Problem (2927)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record is in-progress.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 8-nov-17 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the patient underwent an mri scan while wearing disposable scrub pants.It was alleged that the patient sustained skin burns on the hips and legs during the mri.Per additional information received 8 nov 2017, the mri scan was of the cervical spine.The patient's skin and the material of the scrub pants became scorched.The patient was burned on the inner side of the right breast.No further information has been provided to halyard at this time.
 
Additional Manufacturer Narrative
The safety information of the fabric was reviewed, the test results don't indicate a potential for dermal irritation or sensitization.The scrub suit involved in this event is not recommended for the application of mri.Scrubs are normally worn by health care personnel.However, given the scrub is made of the same polypropylene fabric as the exam gowns, there is no known connection between the scrub and this injury.All information reasonably known as of 15 dec 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
SCRUB PANTS/LARGE
Common Device Name
SCRUB PANTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7011158
Report Number3011270181-2017-00009
Device Sequence Number648522
Product Code LYU
UDI-Device Identifier30680651697029
UDI-Public30680651697029
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other Health Care Professional
Device Model Number991069702
Device Catalogue Number69702
Device Lot NumberCA5067006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date12/20/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight68